MAUDE Adverse Event Report: MAKO SURGICAL CORP. CHECKPOINT, 3.5 HEX IMPACTION STERILE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. CHECKPOINT, 3.5 HEX IMPACTION STERILE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 111653
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
When the checkpoint, 3.5 hex impaction was removed, the pin was broken.The broken part of the pin was removed safely.
 
Additional Manufacturer Narrative
Reported issue ¿ when the checkpoint, 3.5 hex impaction was removed, the pin was broken.The broken part of the pin was removed safely.Product identification ¿ the reported device was reported to be a mako checkpoint, 3.5 hex impaction sterile p/n 111653, lot number is not provided.Product inspection ¿ pr could not be confirmed as p/n 111653 mako checkpoint, 3.5 hex impaction sterile was not provided.Three communication attempts were made and appropriate information was not received.Product was not returned.Product history review ¿ product history review was not conducted as lot number was not provided.Complaint history review ¿ complaint history review was not conducted as lot number was not provided.Conclusion - pr could not be confirmed as p/n 111653 mako checkpoint, 3.5 hex impaction sterile was not provided.Three communication attempts were made and appropriate information was not received.Product was not returned.If additional information is received, then the complaint will be reopened.Device not returned.
 
Event or Problem Description

Brand Name
CHECKPOINT, 3.5 HEX IMPACTION STERILE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key10038184
Report Number3005985723-2020-00199
Device Sequence Number2812690
Product Code OLO
UDI-Device Identifier00848486017316
UDI-Public00848486017316
Combination Product (Y/N)N
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number111653
Device Catalogue Number111653
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2020
Supplement Date Received by Manufacturer06/16/2020
Initial Report FDA Received Date05/08/2020
Supplement Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;